# SDR DALA2023052304122

- Difficulty date: May 19, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CORROSION ON AFT CARGO RH SIDE PLATE AT RBL 23 STA 1620+10 TO STA 1620+12, RBL 23 STA 1620-3 TO STA 1620+1, RBL 23 STA 1600+9 TO STA 1600+13, RBL 23 STA 1600-6 TO STA 1600+ 1, RBL 23 STA 1580-7 TO STA 1580 + 5, RBL 23 STA 1560-3 TO STA 1560+3, RBL 18 STA 1530 TO STA 1533. CORRECTIVE ACTION: SUMMARY NRC 00258: AFT CARGO RH SIDE PLATE AT RBL 23 BTW STA 1520 AND STA 1640 WAS REPLACED PER B757-200 SRM. (2775314)
